| Model Number |
368589 |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported after use the bd vacutainer® k2 edta (k2e) 18 mg blood collection tubes had clotting/micro/clots/fibrin clots.The following information was provided by the initial reporter: the customer stated "the tubes are clotting causing the patients to be redrawn.We are having an issue with our blood bank tubes, some in the lot # 0167257 are clotting and patients are having to be redrawn.¿.
Additional Manufacturer Narrative
H6: investigation summary: bd had not received samples or photos for evaluation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.5 in-house retention samples were sent to the chemistry lab for titration testing.All tubes tested met specification requirements.Based on the investigation completed, bd is unable to confirm this complaint.H3 other text : see h.10.
Event or Problem Description